Review: Lars Svenonius, $aleph_0$-Categoricity in First-Order Predicate Calculus [Book Review]

Journal of Symbolic Logic 31 (3):504-504 (1966)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 93,031

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

ℵ 0 -Categoricity in First-Order Predicate Calculus.Lars Svenonius - 1966 - Journal of Symbolic Logic 31 (3):504-504.
Amalgamations Preserving $\aleph_0$-Categoricity.Anand Pillay & Akito Tsuboi - 1997 - Journal of Symbolic Logic 62 (4):1070-1074.

Analytics

Added to PP
2013-11-03

Downloads
10 (#1,221,414)

6 months
2 (#1,259,919)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

No references found.

Add more references